# SDR IPXA2021012264757

- Difficulty date: December 19, 2020
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC766916
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C RT WING INBOARD FLAP OUTBOARD FWD HINGE OUTBOARD UPPER AFT PANEL SUPPORT BRACKET IS CRACKED.  REMOVED AND REPLACED CRACKED RT WING INBOARD FLAP OUTBOARD FWD HINGE O/B UPPER AFT PANEL SUPPORT BRACKET, IAW MD-11 SRM 51-35-01. (MINOR)
